Over-determination of a system of differential equations for versal integrals of type ${\rm A}$, ${\rm D}$, ${\rm E}$
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1394-1401
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a12,
author = {Kh. M. Malikov},
title = {Over-determination of a system of differential equations for versal integrals of type ${\rm A}$, ${\rm D}$, ${\rm E}$},
journal = {Differencialʹnye uravneni\^a},
pages = {1394--1401},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a12/}
}
TY - JOUR
AU - Kh. M. Malikov
TI - Over-determination of a system of differential equations for versal integrals of type ${\rm A}$, ${\rm D}$, ${\rm E}$
JO - Differencialʹnye uravneniâ
PY - 1982
SP - 1394
EP - 1401
VL - 18
IS - 8
UR - http://geodesic.mathdoc.fr/item/DE_1982_18_8_a12/
LA - ru
ID - DE_1982_18_8_a12
ER -
Kh. M. Malikov. Over-determination of a system of differential equations for versal integrals of type ${\rm A}$, ${\rm D}$, ${\rm E}$. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1394-1401. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a12/